# SDR ASAA2017011319380

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 4,603 hours, 1,555 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL WITH "VTK" FLAG ON CAPTAINS SIDE - PLACED FMC BOTH ON RIGHT - AFTER 1 MINUTE RETURNED FMC'S TO NORMAL AND RECEIVED "VTK" FLAG AGAIN WITH LEFT FMC FAILURE - RETURNED TO FMC BOTH ON RIGHT TO FINISH FLIGHT. GROUNDED - YES. ACCOMPLISHED FMC BITE, PMG FOR LAST LEG WITH NO OTHER FAULT. NO HISTORY PAST 30 DAYS. FMC OPS NORMAL REF FIM 34-61 TASK 807.
